Discussions that mention synthroid

Thyroid Disorders board


Can I pipe in for just a sec? I was taking synthroid and cytomel before I started Armour and I can tell you there is a world of difference for me.
I COULD NOT get my levels straight for some reason on the syn/cyt combo. Once I started taking Armour, it seemed everything got so much easier. It's like my system accepts it much easier. I would say if nothing else, give it a shot. I have had to add 50mcg. of synthroid back in because my FT4 was too low, but other than that, I feel great.
Please keep us posted!
Quote from miper:
Can I pipe in for just a sec? I was taking synthroid and cytomel before I started Armour and I can tell you there is a world of difference for me.
I COULD NOT get my levels straight for some reason on the syn/cyt combo. Once I started taking Armour, it seemed everything got so much easier. It's like my system accepts it much easier. I would say if nothing else, give it a shot. I have had to add 50mcg. of synthroid back in because my FT4 was too low, but other than that, I feel great.
Please keep us posted!


Thank you Miper, pipe in anytime.
I'm thinking maybe my body just needs the other T's that are in the Armour, the body makes them for a reason and maybe some of us just function better with them and can't seem to feel well without them, even if the medical industry thinks they are useless, they are there for a reason and I don't think our body would have produced them if it didn't need them. And I also think I am just more sensitive to stuff especially synthetic.

Thanks again for your input.
:)
My experience was very much the same as Miper's. Synthroid just plain knocked me for a loop... caused brutal joint pain and a complete loss of appetite. At the lowest dose, it sent my TSH from almost 7 to .02 in only three months. My FTs rose above the range, and I had to quit it when I got hyper symptoms. It was out of my system and TSH was back to nearly 7 when I started Armour. I had no problems with Armour at all; have had two dose increases with no noticable side effects. It's just "gentler"... I think that's the best way to put it.

I have to say I do still have those "skipped beats", but I've had them for years. Mine presumably are from the hypo (which still isn't fully controlled) rather than from the med. I've been assured they are harmless, so I have to trust that they are. I guess they would have killed me long ago if they weren't.
Thanks Midwest,
the more I think about it the more I think I will try at least a small dose of Armour, if I can talk my endo into it, if not I'll have to go to my reg dr.
You know now that I read your post I remember you saying what you went through with the synthroid, your body must not like those synthetics at all. I think my body just needs all the T's and I'm not getting them from the synthetics, I know I will have to suppliment T4 with a synthetic, but at least a little Armour will give me more than I'm getting now.

Thanks again Midwest and Miper, sure hope MEEP is o.k.